toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Chuaqui, M.; Hernandez, R.; Martin, M.J. doi  openurl
  Title Affine and linear invariant families of harmonic mappings Type Journal Article
  Year 2017 Publication Mathematische Annalen Abbreviated Journal Math. Ann.  
  Volume 367 Issue 3-4 Pages 1099-1122  
  Keywords  
  Abstract We study the order of affine and linear invariant families of planar harmonic mappings in the unit disk. By using the famous shear construction of Clunie and Sheil-Small, we construct a function to determine the order of the family of mappings with bounded Schwarzian norm. The result shows that finding the order of the class S-H of univalent harmonic mappings can be formulated as a question about Schwarzian norm and, in particular, our result shows consistency between the conjectured order of S-H and the Schwarzian norm of the harmonic Koebe function.  
  Address [Chuaqui, Martin] Pontificia Univ Catolica Chile, Fac Matemat, Casilla 306, Santiago, Chile, Email: mchuaqui@mat.puc.cl;  
  Corporate Author Thesis  
  Publisher Springer Heidelberg Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0025-5831 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000398175700006 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 717  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: